RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod. Kraev. Zadachi:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod. Kraev. Zadachi, 2010, Part 4, Pages 58–64 (Mi mmkz1722)  

»сследование проблемы адекватности линейно-параметрической дискретной модели колебаний систем с турбулентным трением

A. A. Egorova, V. E. Zoteev


References: PDF file   HTML file
UDC: 519.246

Citation: A. A. Egorova, V. E. Zoteev, “»сследование проблемы адекватности линейно-параметрической дискретной модели колебаний систем с турбулентным трением”, Proceedings of the џумутер All-Russian Scientific Conference with international participation (3–6 June 2010). Part 4, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2010, 58–64

Citation in format AMSBIB
\Bibitem{EgoZot10}
\by A.~A.~Egorova, V.~E.~Zoteev
\paper »сследование проблемы адекватности линейно-параметрической дискретной модели колебаний систем с~турбулентным трением
\inbook Proceedings of the џумутер All-Russian Scientific Conference with international participation (3--6 June 2010). Part~4
\serial Matem. Mod. Kraev. Zadachi
\yr 2010
\pages 58--64
\publ Samara State Technical Univ.
\publaddr Samara
\mathnet{http://mi.mathnet.ru/mmkz1722}


Linking options:
  • http://mi.mathnet.ru/eng/mmkz1722
  • http://mi.mathnet.ru/eng/mmkz/v4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020